# SDR AALA201809109046

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 59,380 hours, 29,595 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING A SECOND APPROACH, THE SPEED BRAKE DID NOT ARM FOR LANDING.  A SECOND GO-AROUND WAS ACCOMPLISHED. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT ON THIRD ATTEMPT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED TEST SPOILER AUTOMATIC SYSTEM LANDING MODE PER AMM 27-60-00. OPERATIONS CHECK GOOD.
